Cem Güneri

You are here

E-Mail
gunerisabanciunivedu
Phone
(216) 483 9521
Personal Web
Title
Faculty Member
Jobs
Associate Dean
Faculty Member
Education
B.Sc. in Mathematics, Middle East Technical University (METU), 1995; Ph.D. in Mathematics, Louisiana State University (USA), 2001.
Areas of Interest
Algebraic coding theory, especially the relations between this theory and algebraic curves over finite fields.
Publications
  • Article
    Güneri, Cem and Özbudak, Ferruh and Özkaya, Buket and Saçıkara Karıksız, Elif and Sepasdar, Zahra and Sole, Patrick (2017) "Structure and performance of generalized quasi-cyclic codes", Finite Fields and Their Applications, Vol.47, 183-202 (SCI)
    Belfiore, Jean-Claude and Güneri, Cem and Özkaya, Buket (2017) "Quasi-cyclic subcodes of cyclic codes", SIAM Journal On Discrete Mathematics, Vol.31, No.2, 1454-1475 (SCI)
    Alahmadi, Adel and Güneri, Cem and Özkaya, Buket and Shoaib, Hatoon and Sole, Patrick (2017) "On self-dual double negacirculant codes", Discrete Applied Mathematics, Vol.222, 205-212 (SCI)
    Güneri, Cem and Özbudak, Ferruh and Özdemir, Funda (2017) "On complementary dual additive cyclic codes", Advances in Mathematics of Communications (SI), Vol.11, No.2, 353-357 (SCI)
    Güneri, Cem and Özbudak, Ferruh and Özdemir, Funda (2017) "Hasse-Weil bound for additive cyclic codes", Designs, Codes, and Cryptography (SI), Vol.82, No.1-2, 249-263 (SCI)
    Güneri, Cem and Özkaya, Buket (2016) "Multidimensional quasi-cyclic and convolutional codes", IEEE Transactions on Information Theory, Vol.62, No.12, 6772-6785 (SCI)
    Güneri, Cem and Özkaya, Buket and Sole, Patrick (2016) "Quasi-cyclic complementary dual codes", Finite Fields and Their Applications, Vol.42, 67-80 (SCI)
    Güneri, Cem and McGuire, Gary (2014) "Supersingular curves over finite fields and weight divisibility of codes", Journal of Computational and Applied Mathematics, Vol.259, No.Part: B, 474-484 (SCI)
    Güneri, Cem and Özdemir, Mehmet and Stichtenoth, Henning (2013) "The automorphism group of the generalized Giulietti-Korchmaros function field", Advances in Geometry, Vol.13, No.2, 369-380 (SCI)
    Güneri, Cem and Özbudak, Ferruh (2013) "The concatenated structure of quasi-cyclic codes and an improvement of Jensen's bound", IEEE Transactions on Information Theory, Vol.59, No.2, 979-985 (SCI)
    Güneri, Cem and Özbudak, Ferruh (2012) "A bound on the minimum distance of quasi-cyclic codes", SIAM Journal on Discrete Mathematics, Vol.26, No.4, 1781-1796 (SCI)
    Güneri, Cem and Özbudak, Ferruh (2012) "A relation between quasi-cyclic codes and 2-D cyclic codes", Finite Fields and Their Applications, Vol.18, No.1, 123-132 (SCI)
    Garcia, Arnaldo and Güneri, Cem and Stichtenoth, Henning (2010) "A generalization of the Giulietti-Korchmaros maximal curve", Advances in Geometry, Vol.10, No.3, 427-434 (SCI)
    Güneri, Cem and Stichtenoth, Henning and Taşkın, İhsan (2009) "Further improvements on the designed minimum distance of algebraic geometry codes", Journal of Pure and Applied Algebra, Vol.213, No.1, 87-97 (SCI)
    Güneri, Cem and Özbudak, Ferruh (2008) "Weil-Serre type bounds for cyclic codes", IEEE Transactions On Information Theory, Vol.54, No.12, 5381-5395 (SCI)
    Güneri, Cem and Özbudak, Ferruh (2008) "Multidimensional cyclic codes and Artin–Schreier type hypersurfaces over finite fields", Finite Fields and Their Applications, Vol.14, No.1, 44-58 (SCI)
    Güneri, Cem and Özbudak, Ferruh (2007) "Cyclic codes and reducible additive equations", IEEE Transactions On Information Theory, Vol.53, No.2, 848-853 (SCI)
    Güneri, Cem and Özbudak, Ferruh (2006) "Improvements on generalized hamming weights of some trace codes", Designs, Codes and Cryptography, Vol.39, No.2, 215-231 (SCI)
    Güneri, Cem (2004) "Artin-Schreier curves and weights of two dimensional cyclic codes", Finite Fields and Their Applications, Vol.10, No.4, 481-505 (SCI)
    Güneri, Cem (2002) "A Bound on the number of rational points of certain Artin-Schreier families", Communications in Algebra, Vol.30, No.9, 4251-4265 (SCI)
  • Book Section / Chapter
    Güneri, Cem and Özbudak, Ferruh, "Artin-Schreier extensions and thier applications", Topics in Geometry, Coding Theory and Cryptography, Dordrecht : Springer 2007, 105-133